Alert archive / Arizona / Wind Advisories in 2016

Wind Advisory 6, NWS Flagstaff, AZ

March 27, 20164 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Mar 27, 2016, 2:57 PM MST for 4 counties in Arizona. It took effect at Mar 28, 2016, 11:00 AM MST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2016, 2:57 PM MST (21:57 UTC)
In effect from
Mar 28, 2016, 11:00 AM MST
Expired
Mar 29, 2016, 8:00 PM MST
In force
33 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2016-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2016-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2927 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

439 
WWUS75 KFGZ 272157
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
257 PM MST SUN MAR 27 2016

AZZ004>008-037-038-280600-
/O.NEW.KFGZ.WI.Y.0006.160328T1800Z-160329T0900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
257 PM MST SUN MAR 27 2016

...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 2 AM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 2 AM MST
TUESDAY. 

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN VERY
  GUSTY INTO MONDAY NIGHT. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM
  40 TO 50 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED
  LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>017-039-040-280600-
/O.NEW.KFGZ.WI.Y.0006.160328T1800Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
257 PM MST SUN MAR 27 2016

...WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO 8 PM MST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 8 PM MST
TUESDAY. 

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN VERY
  GUSTY INTO TUESDAY.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM
  40 TO 50 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED
  LOCATIONS. 

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF
  BLOWING DUST MAY CAUSE POOR VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
8 follow-up statements
714 
WWUS75 KFGZ 280529
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1029 PM MST SUN MAR 27 2016

AZZ004>008-037-038-281400-
/O.CON.KFGZ.WI.Y.0006.160328T1800Z-160329T0900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
1029 PM MST SUN MAR 27 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 2 AM MST
TUESDAY...

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN 
  VERY GUSTY INTO MONDAY NIGHT. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM
  40 TO 55 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED
  LOCATIONS.

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY
  CAUSE POOR VISIBILITY AT TIMES. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>017-039-040-281400-
/O.CON.KFGZ.WI.Y.0006.160328T1800Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
1029 PM MST SUN MAR 27 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 8 PM MST
TUESDAY...

* TIMING...WINDS WILL INCREASE LATE MONDAY MORNING AND REMAIN 
  VERY GUSTY INTO TUESDAY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM
  40 TO 50 MPH. OCCASIONAL HIGHER GUSTS ARE POSSIBLE IN FAVORED
  LOCATIONS.

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY CAUSE POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
322 
WWUS75 KFGZ 280938
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
238 AM MST MON MAR 28 2016


AZZ004>008-037-038-290000-
/O.CON.KFGZ.WI.Y.0006.160328T1800Z-160329T0900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
238 AM MST MON MAR 28 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
2 AM MST TUESDAY...

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AND REMAIN VERY
  GUSTY INTO TONIGHT.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM
  40 TO 55 MPH.

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY CAUSE POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>017-039-040-290000-
/O.CON.KFGZ.WI.Y.0006.160328T1800Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
238 AM MST MON MAR 28 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST TUESDAY...

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AND REMAIN VERY
  GUSTY INTO TUESDAY.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY FROM
  40 TO 50 MPH. 

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY CAUSE POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
062 
WWUS75 KFGZ 282225
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
325 PM MST MON MAR 28 2016


AZZ004>008-037-038-290645-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-160329T0900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
325 PM MST MON MAR 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST TUESDAY...

* TIMING...EXPECT STRONG GUSTY WINDS THROUGH THE OVERNIGHT HOURS.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY 
  FROM 40 TO 55 MPH. 

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY CAUSE POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>017-039-040-290645-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
325 PM MST MON MAR 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST TUESDAY...

* TIMING...STRONG GUSTY WINDS WILL CONTINUE ACROSS NORTHEASTERN 
  ARIZONA THROUGH TUESDAY.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY 
  FROM 40 TO 55 MPH. 

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY CAUSE POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

RB
858 
WWUS75 KFGZ 290640
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1140 PM MST MON MAR 28 2016

AZZ004>008-037-038-290900-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-160329T0900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
1140 PM MST MON MAR 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MST TUESDAY...

* TIMING...EXPECT STRONG GUSTY WINDS INTO THE OVERNIGHT HOURS.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY 
  FROM 40 TO 55 MPH. 

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY CAUSE POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>017-039-040-291500-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
1140 PM MST MON MAR 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST TUESDAY...

* TIMING...STRONG GUSTY WINDS WILL CONTINUE ACROSS NORTHEASTERN 
  ARIZONA THROUGH TUESDAY. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH GUSTING FREQUENTLY 
  FROM 40 TO 55 MPH. 

* IMPACTS...STRONG CROSSWINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY CAUSE POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

KD
407 
WWUS75 KFGZ 290857
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
157 AM MST TUE MAR 29 2016

AZZ004>008-037-038-291000-
/O.EXP.KFGZ.WI.Y.0006.000000T0000Z-160329T0900Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE...
LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...
PRESCOTT...SELIGMAN...ASH FORK...COTTONWOOD...CAMP VERDE...
CORDES JUNCTION...BAGDAD...SEDONA
157 AM MST TUE MAR 29 2016

...WIND ADVISORY WILL EXPIRE AT 2 AM MST EARLY THIS MORNING...

A COLD FRONT MOVING INTO WESTERN COCONINO AND YAVAPAI COUNTIES
THIS MORNING WILL DECREASE WIND SPEEDS FROM WEST TO EAST FOR THE
REMAINDER OF TONIGHT. A FEW WIND GUSTS TO 40 MPH MAY STILL OCCUR
THROUGH 3AM MST...BUT MOST OF THE AREA WILL SEE SPEEDS DECREASE
TO BELOW ADVISORY CRITERIA FOR THE REST OF THE NIGHT.

$$

AZZ009>017-039-040-291700-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
157 AM MST TUE MAR 29 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH MUCH OF TODAY.
  WINDS WILL SLOWLY DECREASE FROM WEST TO EAST BY LATE AFTERNOON
  AND EARLY EVENING.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...GUSTING FROM 40 TO 55
  MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE POOR
  VISIBILITY AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
152 
WWUS75 KFGZ 291504
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
804 AM MST TUE MAR 29 2016

AZZ009>017-039-040-292315-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...
CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO...
WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
804 AM MST TUE MAR 29 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH MUCH OF 
  TODAY. WINDS WILL SLOWLY DECREASE FROM WEST TO EAST BY LATE 
  AFTERNOON AND EARLY EVENING. 

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...GUSTING FROM 40 TO 
  55 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE 
  POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
522 
WWUS75 KFGZ 292113
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
213 PM MST TUE MAR 29 2016

AZZ009-012-015-016-292215-
/O.CAN.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-
INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO...WUPATKI N.M....
TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES
213 PM MST TUE MAR 29 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED BEHIND A COLD FRONT THIS AFTERNOON. WINDS
WILL REMAIN BREEZY BUT BELOW ADVISORY THRESHOLDS.

$$

AZZ010-011-013-014-017-039-040-300300-
/O.CON.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
213 PM MST TUE MAR 29 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...STRONG GUSTY WINDS WILL CONTINUE AHEAD OF A COLD FRONT
  THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE BEHIND THE FRONT
  LATE THIS AFTERNOON AND THIS EVENING.

* WINDS...SOUTHWEST WINDS OF 25 TO 35 MPH...GUSTING FROM 45 TO 55
  MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY CAUSE 
  POOR VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR
PROPERTY.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
337 
WWUS75 KFGZ 300249
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
749 PM MST TUE MAR 29 2016

AZZ010-011-013-014-017-039-040-300400-
/O.EXP.KFGZ.WI.Y.0006.000000T0000Z-160330T0300Z/
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...SHOW LOW...GREER...PINETOP...
NAVAJO N.M....DILKON...KYKOTSMOVI
749 PM MST TUE MAR 29 2016

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS...AND
THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. 

$$

KD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 27, 9:50 AM MST, 5 hours 7 minutes earlier.

Area forecast discussion, Mar 27, 9:50 AM MST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
950 AM MST SUN MAR 27 2016

.SYNOPSIS...MOSTLY SUNNY SKIES AND WARMER CONDITIONS ARE EXPECTED
TODAY. A COLD AND WINDY STORM SYSTEM WILL ARRIVE MONDAY AND
TUESDAY. THIS STORM WILL ALSO BRING A CHANCE OF RAIN AND SNOW
SHOWERS TO THE AREA MONDAY NIGHT AND TUESDAY. SLIGHTLY WARMER
CONDITIONS ARRIVE WEDNESDAY...BUT THE CHANCE FOR SHOWERS WILL
PERSIST THROUGH FRIDAY.

&&

.DISCUSSION...
MILD CONDITIONS WITH SOUTHWESTERLY BREEZES WILL GRACE NORTHERN
ARIZONA TODAY. MAIN FOCUS WITH AFTERNOON PACKAGE WILL BE THE
MUCH STRONGER WINDS MONDAY AND TUESDAY...AND ANY ASSOCIATED
HEADLINE PRODUCTS THAT MAY BECOME NECESSARY.

&&

.PREV DISCUSSION /450 AM MST/...A LOW AMPLITUDE S/WV RIDGE WILL
MOVE THROUGH THE STATE TODAY...BRINGING A MODEST WARMING TREND TO
THE AREA. AFTERNOON WINDS WILL SWITCH TO THE SOUTHWEST...IN
RESPONSE TO A MUCH STRONGER TROUGH JUST NOW ENTERING THE FAR
NORTHWESTERN GREAT BASIN.

THIS TROUGH WILL DEEPEN AND MOVE SLOWLY SOUTH THROUGH THE GREAT
BASIN MONDAY AND TUESDAY. SOUTHWEST WINDS WILL INCREASE FURTHER ON
MONDAY AND A WIND ADVISORY MAY BE NEEDED. A COLD FRONT WILL MOVE
THROUGH THE AREA MONDAY NIGHT AND TUESDAY. MOISTURE WILL BE
LIMITED ALONG THE FRONT...BUT VERY COLD AIR AND DECENT HGHT FALLS
WILL WRING OUT SOME SHOWERS OVER THE HIGHER TERRAIN AND ALONG THE
UTAH BORDER. WINDS WILL DECREASE FROM WEST TO EAST ON
TUESDAY...ALONG WITH A DIRECTION SWITCH TO THE WEST AND EVENTUALLY
NORTH...BY WEDNESDAY.

BELOW AVERAGE HGHTS AND CYCLONIC FLOW WILL PERSIST OVER THE REGION
THROUGH THE END OF THE WEEK. AFTERNOON CONVECTIVE SHOWER ACTIVITY
IS POSSIBLE IN THIS PATTERN...ESPECIALLY OVER HIGHER TERRAIN. HIGH
PRESSURE WILL RETURN FOR NEXT WEEKEND.

&&

.AVIATION....FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED FOR
THE NEXT 24 HOURS. GUSTY WINDS WILL DEVELOP BY LATE MORNING AT MOST
LOCATIONS BEFORE DECREASING AROUND SUNSET. HIGH CLOUDS WILL INCREASE
THROUGH THE DAY. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...KD/PETERSON
AVIATION...SUK

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 27, 5:56 AM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
556 AM MST SUN MAR 27 2016

AZZ004>018-037>040-280530-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
556 AM MST SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

EXPECT SLIGHTLY WARMER CONDITIONS TODAY AS A WEAK RIDGE MOVES
ACROSS THE STATE. SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH BY
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A MUCH COLDER AND STRONGER SYSTEM ARRIVES ON MONDAY. SOUTHWEST
WINDS WILL INCREASE FURTHER...WITH GUSTS FROM 30 TO 50 MPH ALONG
AND NORTH OF THE MOGOLLON RIM BY MONDAY AFTERNOON.

A COLD FRONT WILL MOVE THROUGH CENTRAL AND NORTHERN ARIZONA
MONDAY NIGHT AND TUESDAY. SCATTERED RAIN AND SNOW SHOWERS WILL
DEVELOP ALONG THIS FRONT...ESPECIALLY NEAR THE UTAH BORDER. MUCH
COLDER TEMPERATURES WILL TRAIL THE FRONT...WITH TEMPERATURES ON
TUESDAY DROPPING 10-15 DEGREES FROM MONDAY.

GUSTY WINDS WILL CONTINUE ON TUESDAY...BUT THE HIGHER SPEEDS WILL
SHIFT EASTWARD THROUGH THE DAY.

COOLER AND UNSETTLED CONDITIONS WILL THEN PERSIST THROUGH THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.